The Cause Of The Appearance Of Clear Membranes In The Eyes Accompanied By Swollen And Itchy Eyes?

Illustration of The Cause Of The Appearance Of Clear Membranes In The Eyes Accompanied By Swollen And Itchy Eyes?
Illustration: The Cause Of The Appearance Of Clear Membranes In The Eyes Accompanied By Swollen And Itchy Eyes? i.pinimg.com

Good afternoon, sorry to ask .. My eyes suddenly felt itchy like there was a small animal coming in and my eyes turned red and my husband immediately cleansed the eye drug “allectrol compositum”, but instead added to the swelling and appeared clear membrane next to my left eye ? Is this due to the medicine? The thing is that the drops were used by my brother and in-laws and nothing happened. They even recovered. How do I cure my eyes that appear clear?

1 Answer:

Hello Siti,

Thank you for the question.

Appears clear membranes in the eyes most often caused by pterygium. This condition is formed when the conjunctiva proliferates excessively due to exposure to irritants, such as dry air, wind, and UV rays. When inflamed, pterygium can indeed make the eyes feel itchy, red, swollen, sore, runny, even impaired vision.

However, in addition to pterygium, there may also be complaints in your eyes due to other triggers, such as conjunctivitis, keratitis, pinguecula, entry of foreign bodies, floaters, uveitis, benign or malignant tumors, and so on. If new membranes appear exactly after you use certain eye drops, then irritation or allergic to these drugs can also cause membranes to appear in your eyes.

To be clear, you need to see yourself directly to a doctor or optometrist. Also stop using these eye drops before being declared safe by your doctor. Not only that, do not carelessly try to remove the membrane in the eye using any tool. Finally, to reduce inflammation in your eyes, you can compress your eyes with cold water, relax your eyes from exhausting activities (such as reading, staring at gadgets, staying up late), and drops artificial tears into your eyes.

Hope this helps ...

: by

Related Question

Side Effects Of Drugs With Isotretinoin Content To Treat Acne?

Side Effects Of Drugs With Isotretinoin Content To Treat Acne?

(2 years ago)

Hello, I want to ask, I just went to a dermatologist and was given an acne medicine Roaccutane because my acne is very severe, I’m a 24-year-old woman, the doctor said I had ...

The Characteristics Of Thrush.?

The Characteristics Of Thrush.?

(2 years ago)

Morning .. in the mouth d the inside of the cheek near the upper teeth there is like thrush, but the shape is elongated and the lump is like that … d the tip has a white spot...

Are Symptoms Like This Schizophrenia

Are Symptoms Like This Schizophrenia

(2 years ago)

I have a 30 year old brother, over the past 3-4 years, my brother has started to be closed off from social and family, even when my parents reminded me to worship, I rebelled and w...

Leave a Reply

Your email address will not be published.